Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 45, NWS Tulsa, OK

April 9, 2008Haskell County, Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Apr 9, 2008, 9:35 PM CDT for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2008, 9:35 PM CDT (02:35 UTC)
Expired
Apr 10, 2008, 3:00 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 62 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 1:00 AM CDTFLOODRed Oak, OKSH-82 JUST SOUTH OF TOWN FLOODED
Apr 10, 1:30 AM CDTFLOODWister, OKUS-270 BETWEEN WISTER AND HEAVENER FLOODED
Apr 10, 2:30 AM CDTFLOODRed Oak, OKSH-82 JUST SOUTH OF RED OAK FLOODED
Apr 10, 2:30 AM CDTFLOODWister, OKUS-270 BETWEEN WISTER AND HEAVENER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 392 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
392 m²/s²
0-3 km storm-relative helicity
550 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 100236
FFWTSA
OKC061-077-079-100630-
/O.NEW.KTSA.FF.W.0045.080410T0235Z-080410T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT WED APR 9 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 130 AM CDT

* AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ACROSS THE WARNED AREA...MOVING 
  NORTHEAST AT 45 MPH. RADAR INDICATES THAT 1 TO 3 INCHES OF RAIN 
  HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 
  130 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...PANAMA...CAMERON...SPIRO AND POCOLA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3504 9550 3504 9535 3511 9532 3536 9477
      3535 9469 3528 9467 3533 9460 3529 9446
      3502 9444 3482 9507 3469 9505 3469 9552
TIME...MOT...LOC 0235Z 220DEG 39KT 3521 9478

$$
1 follow-up statement
000 
WGUS54 KTSA 100618
FFWTSA
OKC061-077-079-100800-
/O.EXT.KTSA.FF.W.0045.000000T0000Z-080410T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 300 AM CDT

* AT 115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ACROSS THE WARNED AREA...MOVING
  NORTHEAST AT 40 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN
  HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH
  300 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...LEQUIRE...WISTER...MCCURTAIN...POTEAU...KEOTA...
  BOKOSHE...PANAMA...CAMERON...SPIRO AND POCOLA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3504 9550 3504 9535 3511 9532 3536 9477
      3535 9469 3528 9467 3533 9460 3529 9446
      3502 9444 3482 9507 3469 9505 3469 9552
TIME...MOT...LOC 0617Z 218DEG 38KT 3502 9503

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 9:28 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 9, 9:28 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT WED APR 9 2008

.DISCUSSION...
AT 9PM...A MESO LOW WAS LOCATED NEAR WILBURTON IN SOUTHEAST
OKLAHOMA WITH A WARM FRONT EXTENDING EAST BETWEEN POTEAU AND
FORT SMITH. SEVERAL SUPERCELLS ARE OCCURRING ALONG AND SOUTH
OF THIS FRONT. NORTH OF THE FRONT AREAS OF SHOWERS WITH EMBEDDED
THUNDER IS OCCURRING. THIS TREND IS EXPECTED TO CONTINUE THROUGH
THE NIGHT AS THE MESO LOW MOVES OFF TO THE EAST AND THE WARM
FRONT REGROUPS AND MOVES OFF TO THE NORTH. HAVE MADE SOME MODIFICATIONS
TO THE TEMP GRIDS FOR TONIGHT TO REFLECT THE WARM FRONT MOVING
TO THE NORTH.

FLASH FLOOD WATCH CONTINUES ACROSS THE AREA. STORMS HAVE BEEN DUMPING
COPIOUS AMOUNTS OF RAIN IN A SHORT PERIOD OF TIME SOUTH OF THE WARM
FRONT. STEADIER RAINS NORTH OF THE FRONT CAUSING PROBLEMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   54  73  45  61 / 100  60  20  10
FSM   60  77  47  62 / 100  80  20  10
MLC   61  74  46  64 / 100  40  10   0
BVO   49  70  42  60 / 100  60  20  10
FYV   58  71  44  57 / 100  80  20  10
BYV   56  72  45  57 / 100  90  20  10
MKO   58  74  44  60 / 100  60  10  10
MIO   52  72  42  56 / 100  70  20  10
F10   55  73  44  61 / 100  50  10  10
HHW   68  76  52  68 / 100  50  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...03
LONG TERM....10
Hazardous weather outlook, Apr 9, 4:45 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT WED APR 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 PM CDT WED APR 9 2008

...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY
TONIGHT INTO THURSDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

DISCUSSION...
SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY
AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST
UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON
THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE
FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT
THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA
SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN
KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST
THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT
WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER
SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT.
ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME
OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL
BE THE PRIMARY CONCERN WITH THESE STORMS.

HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL
ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS
THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF
RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS.
SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY
MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN
ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO
SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT
THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST
DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING
WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN
END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE
AREA.

DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE
WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 9, 8:41 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT WED APR 9 2008

OKZ049-073-100215-
PITTSBURG OK-PUSHMATAHA OK-
841 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG AND NORTHERN PUSHMATAHA

AT 841 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
EUBANKS...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAYTON...STANLEY...TUSKAHOMA...
KIAMICHI...EUBANKS...DUNBAR AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.  RESIDENTS SHOULD MONITOR THIS STORM IN CASE LATER WARNINGS
ARE REQUIRED.

LAT...LON 3448 9571 3453 9570 3454 9568 3457 9568
      3459 9570 3480 9569 3476 9552 3469 9551
      3468 9510 3435 9555
TIME...MOT...LOC 0141Z 208DEG 50KT 3453 9555
Local storm report, Apr 9, 8:44 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             ROLAND                  35.42N 94.51W
04/09/2008  E1.75 INCH       SEQUOYAH           OK   AMATEUR RADIO

            GOLF BALL HAIL AND 60 MPH WINDS

&&

JDS
Local storm report, Apr 9, 8:51 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
851 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             CENTRAL CITY            35.32N 94.25W
04/09/2008  E0.75 INCH       SEBASTIAN          AR   AMATEUR RADIO

0849 PM     HAIL             RUDY                    35.53N 94.27W
04/09/2008  E0.88 INCH       CRAWFORD           AR   AMATEUR RADIO

0849 PM     HAIL             ALMA                    35.48N 94.22W
04/09/2008  E1.75 INCH       CRAWFORD           AR   AMATEUR RADIO

&&

JDS
Local storm report, Apr 9, 8:59 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
859 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             4 E RUDY                35.53N 94.20W
04/09/2008  E1.00 INCH       CRAWFORD           AR   AMATEUR RADIO

            QUARTER HAIL AND 55 PLUS MPH WINDS

&&

JDS
Local storm report, Apr 9, 9:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
926 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             2 N LEQUIRE             35.13N 95.11W
04/09/2008  E1.75 INCH       HASKELL            OK   PUBLIC

&&

JDS
Special weather statement, Apr 9, 9:28 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT WED APR 9 2008

ARZ029-OKZ076-100315-
LE FLORE OK-SEBASTIAN AR-
928 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 928 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHEAST OF HEAVENER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HODGEN...HEAVENER...
PATTERSON...HARTFORD...ARKOLA...HUNTINGTON AND MIDLAND.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3477 9470 3511 9448 3509 9424 3494 9433
      3494 9437 3491 9443 3480 9442 3472 9448
TIME...MOT...LOC 0228Z 211DEG 30KT 3485 9451

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:01 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha59 min
Apr 9, 7:17 PM CDTTornado WarningTSACherokee, Muskogee, Sequoyah43 min
Apr 9, 7:18 PM CDTTornado WarningTSAChoctaw, Pushmataha27 min
Apr 9, 7:27 PM CDTTornado WarningTSAPittsburg48 min
Apr 9, 7:30 PM CDTTornado WarningTSAHaskell, LeFlore, Muskogee, Sequoyah45 min
Apr 9, 7:40 PM CDTSpecial Weather StatementTSAMcIntosh35 min
Apr 9, 7:47 PM CDTTornado WarningTSAPushmataha58 min
Apr 9, 7:55 PM CDTSevere Thunderstorm WarningTSAChoctaw20 min
Apr 9, 8:02 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha58 min
Apr 9, 8:03 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah27 min
Apr 9, 8:08 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg67 min
Apr 9, 8:10 PM CDTRiver Flood WarningTSAOkmulgee9 days
Apr 9, 8:16 PM CDTTornado WarningTSALeFlore, Sequoyah44 min
Apr 9, 8:24 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner4 hr
Apr 9, 8:29 PM CDTTornado WarningTSALeFlore61 min
Apr 9, 8:41 PM CDTSpecial Weather StatementTSAPushmataha34 min
Apr 9, 8:43 PM CDTRiver Flood WarningTSAOsage, Tulsa54 hr
Apr 9, 8:43 PM CDTRiver Flood WarningTSATulsa60 hr
Apr 9, 8:46 PM CDTRiver Flood WarningTSAWashington48 hr
Apr 9, 8:46 PM CDTRiver Flood WarningTSARogers, Tulsa3 days
Apr 9, 8:50 PM CDTRiver Flood WarningTSAAdair36 hr
Apr 9, 8:50 PM CDTRiver Flood WarningTSACherokee59 hr
Apr 9, 8:52 PM CDTRiver Flood WarningTSACherokee24 hr
Apr 9, 8:53 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore67 min
Apr 9, 9:04 PM CDTSevere Thunderstorm WarningTSALatimer29 min
Apr 9, 9:16 PM CDTRiver Flood WarningTSALeFlore5 days
Apr 9, 9:16 PM CDTRiver Flood WarningTSALeFlore6 days
Apr 9, 9:19 PM CDTRiver Flood WarningTSAPawnee41 hr
Apr 9, 9:26 PM CDTFlash Flood WarningTSACraig, Ottawa4 hr
Apr 9, 9:28 PM CDTSpecial Weather StatementTSALeFlore47 min
Apr 9, 9:45 PM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Apr 9, 9:50 PM CDTSpecial Weather StatementTSALatimer40 min
Apr 9, 9:59 PM CDTRiver Flood WarningTSAOttawa4 days
Apr 9, 10:02 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Apr 9, 10:07 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha53 min
Apr 9, 10:09 PM CDTTornado WarningTSALeFlore, Sequoyah51 min
Apr 9, 10:14 PM CDTSpecial Weather StatementTSALatimer46 min
Apr 9, 10:22 PM CDTTornado WarningTSALeFlore38 min
Apr 9, 10:38 PM CDTFlash Flood WarningTSADelaware, Mayes8 hr
Apr 9, 10:50 PM CDTFlash Flood WarningTSAPittsburg8 hr
Apr 9, 10:51 PM CDTSevere Thunderstorm WarningTSALeFlore44 min
Apr 9, 11:04 PM CDTFlash Flood WarningTSALeFlore4 hr
Apr 9, 11:34 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 9, 11:55 PM CDTRiver Flood WarningTSAOsage15 hr
Apr 10, 12:28 AM CDTFlash Flood WarningTSACreek, McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee and 6 more6 hr
Apr 10, 12:31 AM CDTSpecial Weather StatementTSAPittsburg44 min
Apr 10, 12:45 AM CDTRiver Flood WarningTSACherokee, Delaware14 hr
Apr 10, 12:47 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah43 min
Apr 10, 12:52 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner6 hr
Apr 10, 1:23 AM CDTFlash Flood WarningTSACraig, Ottawa, Rogers6 hr
Apr 10, 1:30 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Apr 10, 2:04 AM CDTSpecial Weather StatementTSAOkmulgee, Wagoner41 min
Apr 10, 2:14 AM CDTSpecial Weather StatementTSASequoyah46 min
Apr 10, 2:20 AM CDTRiver Flood WarningTSASequoyah30 hr
Apr 10, 2:21 AM CDTSpecial Weather StatementTSASequoyah54 min
Apr 10, 2:27 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 10, 2:55 AM CDTSpecial Weather StatementTSAOkfuskee65 min
Apr 10, 2:56 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore4 hr
Apr 10, 3:36 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg54 min
Apr 10, 3:41 AM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner64 min
Apr 10, 3:42 AM CDTSpecial Weather StatementTSAMuskogee, Okmulgee, Tulsa, Wagoner48 min
Apr 10, 4:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee82 min
Apr 10, 4:11 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha94 min
Apr 10, 4:29 AM CDTSevere Thunderstorm WarningTSAPittsburg30 min
Apr 10, 4:32 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah88 min
Apr 10, 4:40 AM CDTSpecial Weather StatementTSAMayes, Wagoner65 min
Apr 10, 4:45 AM CDTSevere Thunderstorm WarningTSALeFlore75 min
Apr 10, 5:02 AM CDTSpecial Weather StatementTSADelaware58 min
Apr 10, 5:45 AM CDTSpecial Weather StatementTSAPushmataha30 min
Apr 10, 5:53 AM CDTSevere Thunderstorm WarningTSALeFlore52 min
Apr 10, 8:52 AM CDTRiver Flood WarningTSAMuskogee29 hr
Apr 10, 8:53 AM CDTRiver Flood WarningTSANowata12 hr
Apr 10, 8:55 AM CDTRiver Flood WarningTSAPushmataha28 hr
Apr 10, 2:34 PM CDTWind AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more7 hr

Nearby

Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.